elib
DLR-Header
DLR-Logo -> http://www.dlr.de
DLR Portal Home | Imprint | Privacy Policy | Contact | Deutsch
Fontsize: [-] Text [+]

Analytical Gaussian Solutions for Anisotropic Diffusion in a Linear Shear Flow

Konopka, P. (1996) Analytical Gaussian Solutions for Anisotropic Diffusion in a Linear Shear Flow. Journal of Non-Equilibrium Thermodynamics, 20, pp. 78-91.

Full text not available from this repository.


Item URL in elib:https://elib.dlr.de/32135/
Document Type:Article
Additional Information: LIDO-Berichtsjahr=1996,
Title:Analytical Gaussian Solutions for Anisotropic Diffusion in a Linear Shear Flow
Authors:
AuthorsInstitution or Email of AuthorsAuthor's ORCID iD
Konopka, P.UNSPECIFIEDUNSPECIFIED
Date:1996
Journal or Publication Title:Journal of Non-Equilibrium Thermodynamics
Refereed publication:Yes
Open Access:No
Gold Open Access:No
In SCOPUS:No
In ISI Web of Science:Yes
Volume:20
Page Range:pp. 78-91
Status:Published
Keywords:Gaussian plume model, diffusion equation, turbulent diffusion
HGF - Research field:Aeronautics, Space and Transport (old)
HGF - Program:Space (old)
HGF - Program Themes:W EO - Erdbeobachtung
DLR - Research area:Space
DLR - Program:W EO - Erdbeobachtung
DLR - Research theme (Project):L - Low-Emission Air Traffic (old)
Location: Oberpfaffenhofen
Institutes and Institutions:Institute of Atmospheric Physics
Deposited By: DLR-Beauftragter, elib
Deposited On:02 Apr 2006
Last Modified:27 Apr 2009 08:31

Repository Staff Only: item control page

Browse
Search
Help & Contact
Information
electronic library is running on EPrints 3.3.12
Website and database design: Copyright © German Aerospace Center (DLR). All rights reserved.